# SDR SMPA99001

- Difficulty date: August 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N719AS
- Make and model: Dhav DHC6200
- Aircraft serial: 139
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Ws 57
- Part time: 33,591 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PPG - RIGHT WING WAS INSPECTED IAW AD 94-08-10 AND EMMA SP NR 57, MAIN SPAR CAP INSP FOR CORROSION.  A SPOT OF CORROSION WAS FOUND ON THE LOWER FORWARD SPAR CAP CENTERED AT WS 57.  THE DAMAGE MEASURED APPROX 2.5 INCHES IN LENGTH BY 0.2 INCH WIDE AT MAX DEPTH OF .05 INCH.  THE DAMAGED SPAR CAP WAS REPLACED WITH A NEW EXTRUSION INSERTED IN AT WS 74.0.  THIS IS MADE POSSIBLE BY AN APPROVED DEHAVILLAND REPAIR SCHEME DESIGNED FOR THIS AREA.  THERE WERE NO OTHER CORROSION DAMAGES FOUND ON THIS WING.  PART TC:   76,112.  (X)
